Polska Biblioteka Wirtualna Nauki

    Kolekcja Matematyczna


 Prosimy o przesyłanie uwag na adres bwm@icm.edu.pl

Colloquium Mathematicum

Tom 69

Warszawa-Wrocław 1995

Spis treści

S. Lu
D. Yang
Some non-homogeneous Hardy spaces on locally compact Vilenkin groups1-17
D. GirelaRadial growth and variation of univalent functions and of Dirichlet finite holomorphic functions19-28
W. Hebisch
J. Zienkiewicz
Multiplier theorem on generalized Heisenberg groups II29-36
A. BisbasA multifractal analysis of an interesting class of measures37-42
J. WójcikOn systems of composite Lehmer numbers with prime indices43-46
M. LeA note on Jeśmanowicz’ conjecture47-51
A. SikoraA note on a multi-variable polynomial link invariant53-58
J. BarbanelGame-theoretic algorithms for fair and strongly fair cake division with entitlements59-73
B. YoodCommutativity theorems for normed ∗-algebras75-80
L. Hai
T. Quang
Holomorphic maps of uniform type81-86
W. Bartoszek
R. Rębowski
Krengel–Lin decomposition for noncompact groups87-94
S. ZhaoOn weighted inequalities for operators of potential type95-115
L. Ramsey
K. Harrison
On partitioning Sidon sets with quasi-independent sets117-131
E. Vought
E. Grace
Four mapping problems of Maćkowiak133-141
M. SkałbaOn Euler–von Mangoldt’s equation143-145
P. Leonard
F. Halter-Hoch
Negatively reduced ideals in orders of real quadratic fields: even discriminants147-153
E. GranirerErratum to “On convolution operators with small support which are far from being convolution by a bounded measure” (Colloq. Math. 67 (1994), 33–60)155-155
R. Harte
L. Burlando
The closure of the invertibles in a von Neumann algebra157-165
R. Jajte
A. Paszkiewicz
E. Hensz
The unconditional pointwise convergence of orthogonal series in L2 over a von Neumann algebra167-178
T. Wang
B. Wang
M. Li
Λ-coefficient of Orlicz sequence spaces179-186
G. PlebanekA note on strictly positive Radon measures187-192
W. MłotkowskiIrreducible representations of free products of infinite groups193-211
Z. HuEstimates for the integral means of holomorphic functions on bounded domains in Cn213-238
D. PoguntkeFell’s subgroup algebra for locally compact abelian groups and L1 -covariance algebras239-265
A. PlichkoOn the volume method in the study of Auerbach bases of finite-dimensional normed spaces267-270
T. Muraleedharan
K. Parthasarathy
On Ditkin sets271-274
R. WitułaThe Riemann theorem and divergent permutations275-287
D. Repovš
A. Skopenkov
E. Ščepin
On uncountable collections of continua and their span289-296
S. PlewikOn some problem of A. Rosłanowski297-298
M. Laczkovich
A. Miller
Measurability of functions with approximately continuous vertical sections and measurable horizontal sections299-308
R. SzwarcNonnegative linearization of orthogonal polynomials309-316

Strona główna   Powrót